# SDR USAA2012022800012

- Difficulty date: February 23, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 54,851 hours, 7,765 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367137100200
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - DELAMINATION ON FLOOR PANEL 251ZF BETWEEN FR40 TO FR42 & BETWEEN Y1456 TO Y1959.  REPLACED FLOOR PANEL 251ZF IAW A330 SRM 53-02-00 FIG 211.
